# SDR I5PA2025061068802

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,172 hours, 27,118 cycles
- Engine: Pwa PW2037
- Engine time: 74,907 hours, 24,143 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 5880357107
- Part serial: 0341
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK AT THE LH ENG TURBINE COOLING ACTUATER.  R/R LH ENG TURBINE COOLING ACTUATER (TCA) PER AMM. OPS CHECK NORMAL PER AMM NO LEAKS FOUND.
